# SDR SCNA99055

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500CIABF23A
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, A PASSENGER PORTABLE OXYGEN BOTTLE FAILED.  REMOVED AND REPLACED THE PORTABLE OXYGEN CYLINDER.
